Next Article in Journal
Speeding up Derivative Configuration from Product Platforms
Previous Article in Journal
A Bayesian Probabilistic Framework for Rain Detection
Open AccessArticle

A Novel Block-Based Scheme for Arithmetic Coding

by Qi-Bin Hou and Chong Fu *
School of Information Science and Engineering, Northeastern University, Shenyang 110004, China
*
Author to whom correspondence should be addressed.
Entropy 2014, 16(6), 3315-3328; https://doi.org/10.3390/e16063315
Received: 8 February 2014 / Revised: 25 May 2014 / Accepted: 10 June 2014 / Published: 18 June 2014
It is well-known that for a given sequence, its optimal codeword length is fixed. Many coding schemes have been proposed to make the codeword length as close to the optimal value as possible. In this paper, a new block-based coding scheme operating on the subsequences of a source sequence is proposed. It is proved that the optimal codeword lengths of the subsequences are not larger than that of the given sequence. Experimental results using arithmetic coding will be presented. View Full-Text
Keywords: arithmetic coding; block-based coding; partition; information entropy arithmetic coding; block-based coding; partition; information entropy
MDPI and ACS Style

Hou, Q.-B.; Fu, C. A Novel Block-Based Scheme for Arithmetic Coding. Entropy 2014, 16, 3315-3328.

Show more citation formats Show less citations formats

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Back to TopTop